# SDR SWAA2022011045867

- Difficulty date: November 18, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500 Rbl 23
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT CORRODED RBL23; BS 500+50; +52 ; / [01] CORRECT LOCATION OF DAMAGE IS BS 500C+10 AND 500C+12; RBL 23 WL 156. EVALUATED CORROSION AND FOUND DEEPEST LOCATION TO BE AT BS 500C+12 IN A 1'X1' AREA REMOVED 0.015 FROM ORIG 0.040. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ID ATS 2678 S/N UNKNOWN. FLOOR TO SIDEWALL SUPPORT TO BE REPLACED ON CUST CARD #TTG8Q009DVR6; [02] VERIFIED CORRECTIVE ACTION 1.   OUT OF LIMITS.  PART TO BE REPLACED ON TTG8Q009DVR6
